Approximation in Sobolev spaces by solutions of elliptic systems
Doklady Akademii Nauk, Tome 315 (1990) no. 6, pp. 1308-1313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_315_6_a5,
author = {N. N. Tarkhanov},
title = {Approximation in {Sobolev} spaces by solutions of elliptic systems},
journal = {Doklady Akademii Nauk},
pages = {1308--1313},
year = {1990},
volume = {315},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_6_a5/}
}
N. N. Tarkhanov. Approximation in Sobolev spaces by solutions of elliptic systems. Doklady Akademii Nauk, Tome 315 (1990) no. 6, pp. 1308-1313. http://geodesic.mathdoc.fr/item/DAN_1990_315_6_a5/